# SDR SWAA2015042438908

- Difficulty date: March 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 73,020 hours, 60,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME OTBD CHORD CRACKED AT BS 727.  REPAIRED CHORD IAW EA.
